Alert archive / Kansas / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 370, NWS Dodge City, KS

September 24, 2019Barber County, Pratt County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Sep 24, 2019, 6:49 PM CDT for Barber County, Pratt County, Kansas. It was in force for 56 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 24, 2019, 6:49 PM CDT (23:49 UTC)
Expired
Sep 24, 2019, 7:45 PM CDT
In force
56 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Tornado
Possible
Hail
2.0 in
Wind
70.0 mph

Counties Barber County, KS, Pratt County, KS

The radar

The Vance AFB radar (KVNX), 90 km from the middle of the area, began a volume at 23:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 24, 6:55 PM CDTHAIL 12 Nw Sawyer, KSPUBLIC REPORT OF QUARTER SIZE HAIL OFF HWY 281.
Sep 24, 7:23 PM CDTTORNADO6 Sw Isabel, KSBRIEF ROPE TORNADO LASTING LESS THAN MINUTE REPORTED BY STORM CHASER SOUTHWEST OF ISABEL.
Sep 24, 7:53 PM CDTTSTM WND GST 608 Sse Isabel, KS50-60 MPH WIND GUSTS REPORTED NORTHEAST OF MEDICINE LODGE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 24, 3:05 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 11.8 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2019-09-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 619 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2019-09-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 83 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
619 J/kg
Mixed-layer CIN
-177 J/kg
Mixed-layer LCL
1257 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
83 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

435 
WUUS53 KDDC 242349
SVRDDC
KSC007-151-250045-
/O.NEW.KDDC.SV.W.0370.190924T2349Z-190925T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
649 PM CDT Tue Sep 24 2019

The National Weather Service in Dodge City has issued a

* Severe Thunderstorm Warning for...
  Northern Barber County in south central Kansas...
  Eastern Pratt County in south central Kansas...

* Until 745 PM CDT.

* At 648 PM CDT, a severe thunderstorm was located near Coats, moving
  southeast at 25 mph.

  HAZARD...Two inch hail and 70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           considerable tree damage. Wind damage is also likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Pratt, Medicine Lodge, Preston, Sharon, Sawyer, Hazelton, Isabel,
  Coats, Lake City, Sun City and Cairo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3741 9900 3780 9865 3776 9847 3739 9846
      3738 9835 3704 9835
TIME...MOT...LOC 2348Z 334DEG 22KT 3752 9876 

TORNADO...POSSIBLE
HAIL...2.00IN
WIND...70MPH
 
$$

FINCH
4 follow-up statements
403 
WWUS53 KDDC 242359
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
659 PM CDT Tue Sep 24 2019

KSC007-151-250045-
/O.CON.KDDC.SV.W.0370.000000T0000Z-190925T0045Z/
Barber KS-Pratt KS-
659 PM CDT Tue Sep 24 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR NORTHEASTERN BARBER AND SOUTHEASTERN PRATT COUNTIES...

At 659 PM CDT, a severe thunderstorm was located very near Sawyer,
moving southeast at 20 mph.

HAZARD...Two inch hail and 70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

Locations impacted include...
Pratt, Medicine Lodge, Sharon, Sawyer, Hazelton, Isabel, Coats and
Cairo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3745 9890 3773 9865 3769 9847 3739 9846
      3738 9835 3704 9835
TIME...MOT...LOC 2359Z 307DEG 19KT 3751 9868 

TORNADO...POSSIBLE
HAIL...2.00IN
WIND...70MPH
 
$$

FINCH
934 
WWUS53 KDDC 250008
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
708 PM CDT Tue Sep 24 2019

KSC007-151-250045-
/O.CON.KDDC.SV.W.0370.000000T0000Z-190925T0045Z/
Barber KS-Pratt KS-
708 PM CDT Tue Sep 24 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR NORTHEASTERN BARBER AND SOUTHEASTERN PRATT COUNTIES...

At 708 PM CDT, a severe thunderstorm was located near Sawyer, moving
southeast at 20 mph.

HAZARD...70 mph wind gusts and ping pong ball size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

Locations impacted include...
Medicine Lodge, Sharon, Sawyer, Hazelton and Isabel. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3740 9881 3759 9866 3765 9847 3739 9846
      3738 9835 3704 9835
TIME...MOT...LOC 0008Z 308DEG 19KT 3748 9863 

TORNADO...POSSIBLE
HAIL...1.50IN
WIND...70MPH
 
$$

FINCH
195 
WWUS53 KDDC 250020
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
720 PM CDT Tue Sep 24 2019

KSC007-151-250045-
/O.CON.KDDC.SV.W.0370.000000T0000Z-190925T0045Z/
Barber KS-Pratt KS-
720 PM CDT Tue Sep 24 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR NORTHEASTERN BARBER AND SOUTHEASTERN PRATT COUNTIES...

At 720 PM CDT, a severe thunderstorm was located very near Isabel,
moving southeast at 20 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Medicine Lodge, Sharon, Sawyer and Isabel. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3740 9875 3759 9866 3765 9847 3739 9846
      3738 9835 3710 9835
TIME...MOT...LOC 0020Z 308DEG 19KT 3744 9857 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
 
$$

FINCH
613 
WWUS53 KDDC 250025
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
725 PM CDT Tue Sep 24 2019

KSC007-151-250045-
/O.CON.KDDC.SV.W.0370.000000T0000Z-190925T0045Z/
Barber KS-Pratt KS-
725 PM CDT Tue Sep 24 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR NORTHEASTERN BARBER AND SOUTHEASTERN PRATT COUNTIES...

At 725 PM CDT, a severe thunderstorm was located near Isabel, moving
southeast at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Sharon and Isabel. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3739 9868 3753 9862 3761 9847 3739 9846
      3738 9835 3714 9835
TIME...MOT...LOC 0025Z 301DEG 23KT 3741 9854 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

FINCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 24, 1:51 PM CDT, 4 hours 58 minutes earlier.

Area forecast discussion, Sep 24, 1:51 PM CDT, 4 hours 58 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
151 PM CDT Tue Sep 24 2019

...updated discussion...

.SHORT TERM...(This evening through Wednesday)
Issued at 151 PM CDT Tue Sep 24 2019

The visible satellite channel is starting to show a cumulus field develop
just SE of Dodge City. This is in association with a front that is
in the area with convergence along the boundary. Still expect storms
to develop in the next few hours along the Highway 56 corridor. The
PWAT value from the KDDC 12Z RAOB was right around the 90th percentile.
Dewpoints are currently running in the mid to upper 60s along and east
of the front. This is very unseasonable right now for this much humidity
for SW Kansas in September. In fact, current mesoanalysis suggests
3000 J/kg of CAPE, which is even above the max normal distribution.
Bottom line, we have a very humid airmass in place and plenty of instability
for storms to utilize. Mid level lapse rates are sufficiently steep
and there is considerable CAPE forecast in the HGZ, so large hail will
be likely this afternoon (1 to 2" range). The tornado potential is
not zero due to the high dewpoints, but low level shear is far from
ideal for tornadoes... 0-1 km SRH is only about 50 m2s2. In addition,
low level winds are southwesterly. Cannot rule a brief spin up with
convection in the early stages, however, in general, the overall threat
is hail followed by wind as storm mode evolves to a line. This activity
will eventually drift out of the FA by mid to late evening, give or
take a hour or two. For tomorrow, the boundary will stall out across
the area with highs around 80 north to mid/upper 80s along the Oklahoma
border. A few storms may be possible once again in association with
the boundary. Pops will remain the highest across the SE counties in
closer proximity to the theta-e axis.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 151 PM CDT Tue Sep 24 2019

There could be some strong storms in the SE counties Wednesday evening
with the main threat of wind and hail. Still some question in the exact
position of the front, but Med Lodge could still see a second evening
with storms. After this, a much drier airmass will move in from the
north on Thursday. There will be decent CAA behind the front at 850-hPa.
So some areas will struggle to break out of the 70s. Some guidance
is actually cooler than what is in the forecast now, so this is something
to watch. The pattern is there for lingering upslope stratus to persist.
If this were true, then some areas might not break out of even the
lower 70s. There is some uncertainty in Thursdays highs for right now.
Beyond this, highs will moderate and the forecast will remain generally
dry. Another front is possible next weekend with higher rain chances
and another dip possible in temperatures.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1200 PM CDT Tue Sep 24 2019

VFR is expected through much of the TAF pd. Residual MVFR cigs this
morning are expected to improve quickly. A front will work southward
across the terminals. Storms are expected to develop along this boundary
with the best chances at KDDC and KLBL. Hail and wind threats are likely
with the storms. Storms should be out of the area later this evening.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  93  60  87  57 /  30  30   0  20
GCK  92  57  86  56 /  10  10   0  10
EHA  91  57  88  54 /  10   0   0  10
LBL  93  58  89  60 /  10  10   0  10
HYS  90  58  80  56 /  20   0   0  20
P28  91  66  88  63 /  30  60  10  30

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Sugden
LONG TERM...Sugden
AVIATION...Sugden
Hazardous weather outlook, Sep 24, 3:42 AM CDT, 15 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Dodge City KS
342 AM CDT Tue Sep 24 2019

KSZ030-031-043>046-061>066-074>081-084>090-250900-
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
342 AM CDT Tue Sep 24 2019 /242 AM MDT Tue Sep 24 2019/

This hazardous weather outlook is for portions of central...south
central...southwest and west central Kansas.

.DAY ONE...Today and tonight.

Day 1 Discussion
----------------

Quarter to Ping Pong Ball size hail and wind gusts of 60 mph will
be possible from a few thunderstorms this afternoon and early
this evening along and east of a Hays to Dodge City to Liberal
line. Periods of heavy rainfall can also be expected from some of
the stronger storms.

Day 1 Hazards
-------------
* Hail: Limited risk
* Thunderstorm wind damage: Limited risk
* Lightning: Limited risk
* Fire weather: Elevated risk

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Days 2-7 Discussion
-------------------

There will be a chance for thunderstorms across some portion of
western Kansas mid to late week. On Wednesday a few isolated
thunderstorms may be strong or even marginally severe near the
Oklahoma border. The main hazards Wednesday will be hail up to
the size of quarters and wind gusts of 50 to 60 mph.

Days 2-7 Hazards
----------------
* Wednesday
  - Lightning: Limited risk
  - Severe thunderstorm: Limited risk
  - Fire weather: Elevated risk

* Thursday
  - Lightning: Limited risk

* Friday
  - Lightning: Limited risk
  - Fire weather: Elevated risk

* Saturday
  - Lightning: Limited risk
  - Non thunderstorm wind: Limited risk

* Sunday
  - Lightning: Limited risk
  - Excessive heat: Limited risk
  - Non thunderstorm wind: Limited risk
  - Fire weather: Significant risk

* Monday
  - Lightning: Limited risk
  - Non thunderstorm wind: Limited risk
  - Fire weather: Elevated risk

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed after 3 pm along and east of a
Hays to Dodge City to Liberal line.

&&

For more details visit our webpage http://weather.gov/ddc/ehwo

In the hours before

Special weather statement, Sep 24, 6:25 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Dodge City KS
625 PM CDT Tue Sep 24 2019

KSZ064-077-078-250015-
Gray KS-Hodgeman KS-Ford KS-
625 PM CDT Tue Sep 24 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FORD...SOUTHWESTERN
HODGEMAN AND NORTHEASTERN GRAY COUNTIES UNTIL 715 PM CDT...

At 625 PM CDT, Doppler radar was tracking a strong thunderstorm near
Cimarron, moving east at 35 mph.

Half inch hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Dodge City, Cimarron and Howell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southwestern Kansas.

LAT...LON 3774 10038 3791 10042 3805 9998 3778 9992
TIME...MOT...LOC 2325Z 258DEG 32KT 3785 10031

TURNER
Special weather statement, Sep 24, 6:28 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service Dodge City KS
628 PM CDT Tue Sep 24 2019

KSZ081-090-250015-
Pratt KS-Barber KS-
628 PM CDT Tue Sep 24 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BARBER AND CENTRAL PRATT
COUNTIES UNTIL 715 PM CDT...

At 628 PM CDT, Doppler radar was tracking a strong thunderstorm near
Pratt, moving southeast at 35 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Pratt, Iuka, Sawyer and Cullison.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Kansas.

LAT...LON 3761 9892 3779 9879 3773 9854 3743 9870
TIME...MOT...LOC 2328Z 299DEG 31KT 3766 9879

TURNER
Local storm report, Sep 24, 6:39 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
639 PM CDT TUE SEP 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0637 PM     TSTM WND GST     PRATT                   37.65N 98.74W
09/24/2019  E80 MPH          PRATT              KS   EMERGENCY MNGR

            PRATT COUNTY EM REPORTED 80 MPH WINDS IN
            PRATT.

0635 PM     TSTM WND GST     PRATT                   37.65N 98.74W
09/24/2019  E70 MPH          PRATT              KS   EMERGENCY MNGR

            PRATT COUNTY EM REPORTED 70 MPH WINDS IN
            PRATT.

0634 PM     TSTM WND GST     PRATT                   37.65N 98.74W
09/24/2019  E60 MPH          PRATT              KS   EMERGENCY MNGR

            PRATT COUNTY EM REPORTED 60 MPH WINDS IN
            PRATT.

&&
Special weather statement, Sep 24, 6:42 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Dodge City KS
642 PM CDT Tue Sep 24 2019

KSZ078-250030-
Ford KS-
642 PM CDT Tue Sep 24 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FORD COUNTY UNTIL
730 PM CDT...

At 641 PM CDT, Doppler radar was tracking a strong thunderstorm near
Howell, moving east at 25 mph.

Wind gusts of 50 to 55 mph will be possible with this storm.
Areas of blowing dust are expected.

Locations impacted include...
Dodge City, Wright, Ft. Dodge and Howell.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southwestern Kansas.

LAT...LON 3767 10019 3783 10018 3787 9982 3765 9982
TIME...MOT...LOC 2341Z 265DEG 19KT 3777 10011

TURNER
Local storm report, Sep 24, 6:46 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
646 PM CDT TUE SEP 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     TSTM WND GST     PRATT                   37.65N 98.74W
09/24/2019  E70 MPH          PRATT              KS   EMERGENCY MNGR

            PRATT COUNTY EM REPORTED 70 MPH WINDS IN
            PRATT.

&&

RML
Local storm report, Sep 24, 6:47 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
647 PM CDT TUE SEP 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0646 PM     TSTM WND GST     4 S PRATT               37.59N 98.74W
09/24/2019  E70 MPH          PRATT              KS   EMERGENCY MNGR

            PRATT COUNTY EM REPORTED 70 MPH WINDS AND
            QUARTER SIZE HAIL 4 MILES SOUTH OF PRATT.

&&

RML

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 24, 3:19 PM CDTSpecial Weather StatementDDCKiowa56 min
Sep 24, 3:26 PM CDTSevere Thunderstorm WarningDDCEdwards, Kiowa, Pratt64 min
Sep 24, 3:29 PM CDTSevere Thunderstorm WarningDDCEdwards, Pawnee30 min
Sep 24, 3:59 PM CDTSpecial Weather StatementDDCPawnee46 min
Sep 24, 4:28 PM CDTSevere Thunderstorm WarningDDCEdwards, Kiowa, Pratt62 min
Sep 24, 4:33 PM CDTSpecial Weather StatementDDCEdwards57 min
Sep 24, 4:35 PM CDTSevere Thunderstorm WarningDDCEdwards, Pawnee55 min
Sep 24, 5:28 PM CDTSevere Thunderstorm WarningDDCBarber, Pratt62 min
Sep 24, 5:59 PM CDTSpecial Weather StatementDDCHodgeman46 min
Sep 24, 6:01 PM CDTSpecial Weather StatementDDCStafford44 min
Sep 24, 6:20 PM CDTSevere Thunderstorm WarningDDCBarber, Pratt55 min
Sep 24, 6:25 PM CDTSpecial Weather StatementDDCGray50 min
Sep 24, 6:28 PM CDTSpecial Weather StatementDDCPratt47 min
Sep 24, 6:29 PM CDTSevere Thunderstorm WarningDDCBarber, Pratt46 min
Sep 24, 6:32 PM CDTSevere Thunderstorm WarningDDCPratt43 min
Sep 24, 6:42 PM CDTSpecial Weather StatementDDCFord48 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.